Alert archive / Ohio / Tornado Warnings in 2020
Tornado Warning 22, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Sep 7, 2020, 5:02 PM EDT for 4 counties in Ohio. It was in force for 28 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2020, 5:02 PM EDT (21:02 UTC)
- Expired
- Sep 7, 2020, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Delaware County, OH, Franklin County, OH, Licking County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 5:06 PM EDT | TSTM WND GST 55 | Kdlz Delaware Apt, OH | |
| Sep 7, 5:07 PM EDT | TSTM WND DMG | 2 W Delaware, OH | TREE REPORTED DOWN ON POWER LINES. TIME ESTIMATED FROM RADAR. |
| Sep 7, 5:07 PM EDT | TSTM WND GST 68 | Delaware, OH | MEASURED ON THE EMA WEATHER STATION AT THE COUNTY COURTHOUSE |
| Sep 7, 5:08 PM EDT | TSTM WND DMG | Delaware, OH | SEVERAL TREES AND WIRES DOWN IN AND NEAR THE CITY OF DELAWARE. TIME ESTIMATED FROM RADAR. |
| Sep 7, 5:12 PM EDT | TSTM WND DMG | 4 Nne Powell, OH | TREES DOWNED NEAR THE ENTRY TO SHALE HOLLOW PARK. |
| Sep 7, 5:12 PM EDT | TSTM WND DMG | 6 Ne Powell, OH | SEVERAL LARGE TREES DOWNED OR UPROOTED ALONG COUNTY ROAD 10. TIME ESTIMATED BY RADAR. |
| Sep 7, 5:13 PM EDT | TSTM WND DMG | 3 Ne Powell, OH | TREE DOWNED ON DUBOIS ROAD. |
| Sep 7, 5:14 PM EDT | TORNADO 0 | 4 E Delaware, OH | EF0 TORNADO CONFIRMED EAST OF DELAWARE IN DELAWARE COUNTY OHIO. |
| Sep 7, 5:15 PM EDT | TSTM WND DMG | 4 Ene Powell, OH | SEVERAL LARGE TREE LIMBS DOWNED NEAR GLEN OAK ELEMENTARY SCHOOL. |
| Sep 7, 5:22 PM EDT | TSTM WND DMG | 1 Wsw Sunbury, OH | MULTIPLE TREES DOWNED ON MILL RUN DRIVE. |
| Sep 7, 5:23 PM EDT | TSTM WND DMG | 1 Ese Sunbury, OH | MULTIPLE TREES DOWNED ON ORCHARD LANE. |
| Sep 7, 5:24 PM EDT | TSTM WND DMG | Ne Sunbury, OH | TWO LARGE TREES UPROOTED AT A RESIDENCE ON NORTH COLUMBUS STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1756 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
408
WFUS51 KILN 072102
TORILN
OHC041-049-089-159-072130-
/O.NEW.KILN.TO.W.0022.200907T2102Z-200907T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
502 PM EDT Mon Sep 7 2020
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northeastern Franklin County in central Ohio...
Southern Delaware County in central Ohio...
West central Licking County in central Ohio...
Southeastern Union County in central Ohio...
* Until 530 PM EDT.
* At 502 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Delaware, moving southeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Gahanna,
Worthington, Pataskala, Powell, Johnstown, Sunbury, Minerva Park,
Polaris, Easton, Whitehall, New Albany, Jersey, Shawnee Hills,
Galena and Ostrander.
This includes I-71 in Ohio between mile markers 114 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4022 8331 4038 8319 4016 8263 3993 8282
TIME...MOT...LOC 2102Z 302DEG 37KT 4026 8316
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ch1 follow-up statement
662
WWUS51 KILN 072110
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
510 PM EDT Mon Sep 7 2020
OHC159-072119-
/O.CAN.KILN.TO.W.0022.000000T0000Z-200907T2130Z/
Union OH-
510 PM EDT Mon Sep 7 2020
...THE TORNADO WARNING FOR SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO
IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 4016 8263 3993 8282 4014 8317 4024 8317
4024 8325 4030 8325 4038 8319
TIME...MOT...LOC 2109Z 302DEG 37KT 4022 8307
$$
OHC041-049-089-072130-
/O.CON.KILN.TO.W.0022.000000T0000Z-200907T2130Z/
Franklin OH-Delaware OH-Licking OH-
510 PM EDT Mon Sep 7 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
NORTHEASTERN FRANKLIN...SOUTHERN DELAWARE AND WEST CENTRAL LICKING
COUNTIES...
At 509 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Powell, moving southeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Delaware, Gahanna,
Worthington, Pataskala, Powell, Johnstown, Sunbury, Minerva Park,
Polaris, Easton, Whitehall, New Albany, Jersey, Shawnee Hills, Galena
and Ostrander.
This includes I-71 in Ohio between mile markers 114 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4016 8263 3993 8282 4014 8317 4024 8317
4024 8325 4030 8325 4038 8319
TIME...MOT...LOC 2109Z 302DEG 37KT 4022 8307
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
chWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Sep 7, 3:57 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 7, 3:57 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 357 PM EDT Mon Sep 7 2020 .SYNOPSIS... A stationary front across northern Indiana and far northwest Ohio will lift north tonight into Tuesday morning. Dry and very warm conditions will then occur through mid week. A cold front will move across the region Thursday. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Showers and thunderstorms occurring in a convergent axis south of a stationary front will continue to track across northern parts of the forecast area this afternoon and into the evening. There is a cap across southern counties and it is not clear how far north this extends. Recent trends have shown the southern edge of the convection weakening and so it is uncertain how much further south activity will develop. At this point still believe that showers and some storms will reach the I-70 corridor. Parameters remain sufficiently favorable that there is still the potential for some stronger storms, possibly even severe, as well as locally heavy rainfall with efficient rain rates and possibly some training. Activity will diminish in intensity heading through the evening, but it does appear that showers and some thunder will persist while lifting north. Entire forecast area may not be precipitation free until late tonight. Lows will be in the 60s with warmer readings in the northwest and slightly cooler in the southeast. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Southerly flow will continue across the entire region on the western periphery of an East Coast high pressure system. Cannot completely rule out a storm in west central Ohio, but the rest of the forecast area will see plenty of sun. Temperatures will be quite warm with highs in the mid 80s to lower 90s. Low level flow will back Tuesday night as an inverted trough develops into the Ohio Valley. But it will remain dry and warm with lows in the lower to mid 60s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Dry conditions are expected at the start of the long term. With little in the way of cloud cover on Wednesday expect temperatures to climb into the middle 80s to the lower 90s. A frontal boundary works into the region on Thursday, however with little in the way of moisture, went with a dry frontal passage. Temperatures will be cooler on Thursday, especially across the northwestern portions of the region where only expect temperatures in the 70s. Elsewhere, 80s are expected on Thursday. Friday is expected to be a cooler day with high temperatures in the lower 70s to lower 80s before southerly flow returns for Saturday. This southerly flow will allow for temperatures in the 80s on Saturday. Southerly flow will also allow for an increase in moisture ahead of a frontal boundary and therefore also have precipitation chances in the forecast for Saturday. These precipitation chances will continue into Sunday as the frontal boundary moves through the area. Dry conditions return for Monday along with cooler conditions. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... Showers and thunderstorms across Indiana and Illinois at issuance time will likely affect KDAY to KCMH/KLCK during the first part of the TAF period. Have attempted to time in best chance of TSRA with a narrow TEMPO group. Outside of any storms, expect VFR conditions. Other terminals are forecast to remain dry. Clouds will gradually diminish after 00Z. South to southwest winds 10 to 15 kt early will slowly decrease later in the day and then back slightly after 00Z and continue to diminish. There may be some shallow fog at KLUK overnight. Few cumulus may then develop area wide late in the TAF period. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...Novak AVIATION...
Hazardous weather outlook, Sep 7, 4:02 PM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Wilmington OH 402 PM EDT Mon Sep 7 2020 INZ050-OHZ026-034-035-042>046-051>056-080815- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking- 402 PM EDT Mon Sep 7 2020 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Strong to damaging wind gusts remain possible with thunderstorms this afternoon into the early evening. In addition, locally heavy rainfall could result in some minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088- 080815- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 402 PM EDT Mon Sep 7 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 7, 2:50 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
250 PM EDT Mon Sep 7 2020
OHZ034-035-071915-
Auglaize OH-Mercer OH-
250 PM EDT Mon Sep 7 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND
NORTHERN MERCER COUNTIES UNTIL 315 PM EDT...
At 250 PM EDT, radar indicated a strong thunderstorm near Rockford,
moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Celina, St. Marys, Rockford, Mendon, Chattanooga, Neptune, Kossuth,
State Route 116 at State Route 197, Bulkhead and Tama.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4073 8446 4068 8445 4069 8429 4049 8433
4058 8480 4073 8480
TIME...MOT...LOC 1850Z 277DEG 40KT 4067 8476
chSpecial weather statement, Sep 7, 4:12 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT Mon Sep 7 2020
OHZ026-035-043>045-072045-
Auglaize OH-Logan OH-Shelby OH-Hardin OH-Union OH-
412 PM EDT Mon Sep 7 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SHELBY...
LOGAN...NORTHEASTERN AUGLAIZE...HARDIN COUNTIES IN WEST CENTRAL OHIO
AND NORTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 445 PM EDT...
At 412 PM EDT, radar indicated strong thunderstorms along a line
extending from Alger to near Russells Point to near Sidney, moving
east at 65 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Marysville, Sidney, Bellefontaine, Kenton, Ada, Richwood, West
Liberty, Jackson Center, Russells Point, De Graff, Lakeview, Alger,
Waynesfield, Belle Center, West Mansfield, Chippewa Park, Northwood,
Blanchard, Roundhead and Quincy.
This includes I-75 in Ohio between mile markers 94 and 99.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4074 8350 4070 8350 4070 8344 4069 8344
4069 8342 4051 8342 4051 8326 4050 8325
4041 8325 4026 8336 4023 8351 4023 8364
4025 8378 4026 8379 4032 8432 4046 8399
4064 8400 4065 8388 4076 8388
TIME...MOT...LOC 2012Z 272DEG 55KT 4073 8386 4045 8383 4034 8408
chLocal storm report, Sep 7, 4:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT MON SEP 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST KEDJ BELLEFONTAINE APT 40.37N 83.82W
09/07/2020 M46 MPH LOGAN OH AWOS
&&
HATZOSSpecial weather statement, Sep 7, 4:32 PM EDT, 30 minutes before
Special Weather Statement National Weather Service Wilmington OH 432 PM EDT Mon Sep 7 2020 OHZ042-072100- Darke OH- 432 PM EDT Mon Sep 7 2020 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DARKE COUNTY UNTIL 500 PM EDT... At 432 PM EDT, radar indicated a strong thunderstorm over Union City, moving east at 30 mph. STORM HAZARDS INCLUDE... Winds to 45 mph... Locations impacted include... Greenville, Versailles, Union City, Ansonia, Webster, Gettysburg, Rossburg, Union Corners, Darke County Airport, Cosmos, Sharpeye, Brock, State Route 47 at US Route 127, Willowdell, Sharps Crossing and Pikeville. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4005 8445 4008 8481 4028 8480 4032 8445 TIME...MOT...LOC 2032Z 269DEG 25KT 4018 8485 ch
Special weather statement, Sep 7, 4:56 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
456 PM EDT Mon Sep 7 2020
OHZ042-043-051-072130-
Darke OH-Shelby OH-Miami OH-
456 PM EDT Mon Sep 7 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...CENTRAL
DARKE AND NORTHWESTERN MIAMI COUNTIES UNTIL 530 PM EDT...
At 456 PM EDT, radar indicated a strong thunderstorm near Greenville,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Troy, Piqua, Greenville, Versailles, Covington, Arcanum, Bradford,
Union City, Pleasant Hill, Ansonia, Hardin, Webster, Wayne Lakes,
Russia, Gettysburg, Laura, Pitsburg, Potsdam, Ludlow Falls and
Palestine.
This includes I-75 in Ohio between mile markers 74 and 78.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4003 8480 4025 8477 4030 8423 4003 8423
3995 8442
TIME...MOT...LOC 2056Z 278DEG 30KT 4014 8468
HatzosLocal storm report, Sep 7, 4:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT MON SEP 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST KMRT MARYSVILLE APT 40.22N 83.35W
09/07/2020 M49 MPH UNION OH AWOS
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 12:17 PM EDT | Special Weather Statement | ILN | Hardin | 28 min |
| Sep 7, 12:45 PM EDT | Special Weather Statement | ILN | Hardin | 30 min |
| Sep 7, 2:50 PM EDT | Special Weather Statement | ILN | Mercer | 25 min |
| Sep 7, 4:12 PM EDT | Special Weather Statement | ILN | Hardin, Logan, Shelby, Union | 33 min |
| Sep 7, 4:20 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Logan, Union | 40 min |
| Sep 7, 4:32 PM EDT | Special Weather Statement | ILN | Darke | 28 min |
| Sep 7, 4:54 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Union | 51 min |
| Sep 7, 4:56 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Sep 7, 5:24 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 36 min |
| Sep 7, 5:25 PM EDT | Areal Flood Advisory | ILN | Delaware, Logan, Union | 3 hr |
| Sep 7, 5:27 PM EDT | Special Weather Statement | ILN | Darke, Miami | 33 min |
| Sep 7, 5:30 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami | 45 min |
| Sep 7, 5:36 PM EDT | Special Weather Statement | ILN | Preble | 24 min |
| Sep 7, 5:37 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 38 min |
| Sep 7, 5:57 PM EDT | Special Weather Statement | ILN | Union | 33 min |
| Sep 7, 6:05 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Miami | 25 min |
| Sep 7, 6:24 PM EDT | Special Weather Statement | ILN | Delaware | 36 min |
| Sep 7, 6:28 PM EDT | Special Weather Statement | ILN | Montgomery | 32 min |
| Sep 7, 6:28 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 32 min |
| Sep 7, 6:39 PM EDT | Areal Flood Advisory | ILN | Delaware, Licking | 3 hr |
| Sep 7, 6:57 PM EDT | Special Weather Statement | ILN | Madison | 33 min |
| Sep 7, 7:05 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking, Madison, Union | 3 hr |
| Sep 7, 7:41 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Sep 7, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 45 min |
| Sep 7, 7:46 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 19 min |
Nearby
Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.